# SDR ORJA9948

- Difficulty date: October 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N836RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53046
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN OKC, LEVEL 2 CORROSION AT MID PIT DOOR LOWER FRAME HAS CORROSION AT FORWARD AND AFT ENDS.  REMOVED CORROSION FOUND FORWARD AREA OUT OF LIMITS REPAIRED IAW DC-9 SRM 53-05 FIG 63 TREATED AND PRIMED AREA IAW DC-9 SRM 51-10-2.  REINSTALLED KICK PLATE FORWARD SECTION IAW DC-9 SRM 51-30-1 LEAK CHECK GOOD IAW MD-80 MM 21-32-00.  (M)
